# SDR C8GA1006981

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227JL
- Make and model: Boeing 727214
- Aircraft serial: 20875
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 651948215
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 312 - KPHL-TJSJ - AFTER TAKEOFF AT FL 180, THE AUTO PILOT DISENGAGED AND THE STABILIZER TRIM JAMMED AT 5 DEGREES NOSE UP.  THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO KPHL.  THE STABILIZER TRIM BECAME OPERATIONAL ON APPROACH AT 700 FT AGL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  A STABILIZER SYSTEM INSPECTION WAS PERFORMED.  NO DISCREPANCIES WERE NOTED.  THE JACKSCREW AND GEARBOX WERE CLEANED LUBED, AND AIRCRAFT RELEASED FOR A LOCAL ACCEPTANCE FLIGHT.  DURING THE ACCEPTANCE FLIGHT AT FL 180, THE STABILIZER TRIM JAMMED AGAIN.  THE CREW DECLARED ANOTHER EMERGENCY AND RETURNED TO KPHL.  THE A/C LANDED WITHOUT INCIDENT.  (M)
